Alert archive / Alabama / Severe Thunderstorm Warnings in 1999
Severe Thunderstorm Warning 175, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 26, 1999, 1:47 PM CDT for Baldwin County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 1999, 1:47 PM CDT (18:47 UTC)
- Expired
- Jul 26, 1999, 2:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Mobile, AL
- Area
- Whole counties
County Baldwin County, AL
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KMOB 261845 SVRMOB ALC003-261945- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 147 PM CDT MON JUL 26 1999 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BALDWIN COUNTY IN SOUTHWESTERN ALABAMA * UNTIL 245 PM CDT * AT 141 PM CDT... AS INDICATED BY DOPPLER RADAR A SEVERE THUNDERSTORM WAS LOCATED 15 MILES EAST OF DAPHNE OR 2 MILES NORTHEAST OF ROSINTON... MOVING WEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL REACH THE VICINITY OF - ROSINTON BY 150 PM CDT LOXLEY BY 210 PM CDT IF YOU ARE CAUGHT OUTSIDE...SEEK REFUGE FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 10:30 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 26, 10:30 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CDT MON JUL 26 1999 TSTMS HAVE BEEN OVER PARTS OF FL PANHANDLE FOR A WHILE THIS MORNING AND SEEM TO BE DRIFTING/DEVELOPING INAND. AM JUST STARTING TO GET SOME DEVELOPMENT OVER ALABAMA COASTAL COUNTIES...THESE LOOK TO STILL BE DRIFTING SOUTH BUT THINK THEY WILL DEVELOP NORTHWARD WITH THE SEA BREEZE. CURRENT FORECAST HAS 50 PERCENT...THIS LOOKS OK BUT LOW 90S MIGHT BE A REACH WI(TH THE CLOUDS AND RAIN....ESPECIALLY OVER THE PANHANDLE DONT KNOW THAT I WOULD CHANGE COASTAL ALABAMA FOR A 10 PERCENT INCREASE IN POPS. 11
Nearby
Severe Thunderstorm Warnings in Alabama, 1999Every severe thunderstorm warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.